See Alike in...

Alike App

Browser

lauracat

530d

i have been on citalopram for a couple months now and i felt that it was working for a while but now i’m not so sure, there are a lot of days where i’m struggling with my anxiety, it’s not as bad as it was but it’s make a reappearance if that makes sense. when i’m anxious i get an urge to gag (i have emetophobia) and that lump in my throat can make me more anxious. i’ve also read that anxiety tightens the muscles in your throat causing you to gag… so i guess what i’m saying is should i try a different medication or just wait for this rough patch to pass

    • AriEden

      530d

      also, when my emetophobia was bad I would always carry anti nausea tablets, mints/mint tic-tacs, and tums, even if I didn't need them it made me feel better.

    • AriEden

      530d

      wait maybe another week, then contact doctor and see if they think you should increase the dose.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion